# SDR DXTA2015071306043

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 13,417 hours, 8,211 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 99144354
- Part serial: 075
- Condition: Failed
- Location: Ac
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, A, B
- Precautionary procedure: E

## Discrepancy

AFTER NR 1 ENGINE START, A RECEIVED WINDSHIELD HEAT INOP LT CAS MESSAGE.   RAMP PERSONNEL SIGNALED TO SHUTDOWN.   NOTICE LARGE AMOUNTS OF SMOKE FROM ENGINE.  EVIDENCE OF A FIRE CAN BE SEEN INSIDE OF COWLING.  FOUND BURNS ON INSIDE OF ALTERNATOR EXHAUST ON LOWER COWL & ON EXHAUST DUCT SEAL & BURNED ELECTRICAL ODOR.   NOTICED MELTED COPPER ON GROUND.  REMOVED AC GENERATOR & INSTALLED A REPAIRED UNIT IAW MM 24-20-01.  REMOVED AC GENERATOR POWER CONTROL UNIT & INSTALLED AN INSPECTED UNIT IAW MM 24-20-01.  OPS BOTH ENGINES & AC GENERATOR SYSTEMS.  OPS  AND LEAK CHECKED NORMAL.
